# SDR DALA2015072604716

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN BELOW STOP FITTING NR 3 IN FWD CARGO BAY AFT EDGE.  REPAIR WAS ACCOMPLISHED IAW SRM 52-05D, FIG 50. CRACK LONG 0.150".
